# SDR AALA20110812GSW02

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 62,790 hours, 26,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AUS - CREW REPORTED DURING CLIMBOUT MULTIPLE BIRD STRIKES TO AIRCRAFT.  EMERGENCY DECLARED FLIGHT RETURNED AUS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FLIGHT FERRIED TO TUL FOR STRUCTURAL REPAIRS.  SYSTEM GROUND CHECK NORMAL OPERATION.
